Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot!!

i got the depo shot in december..well got my period on the 29th n still have it..its more spotting than a regular period...is that normal??

Answer Question
 
mommyof3_21

Asked by mommyof3_21 at 1:50 PM on Jan. 20, 2011 in Health

Level 12 (704 Credits)
Answers (5)
  • When I was on the depo shot, I bled for 9 weeks. After I started my first period on the shot, I never stopped bleeding. Afer the 3 months, I got on the pill.
    Snewo

    Answer by Snewo at 1:51 PM on Jan. 20, 2011

  • you can have spotting for a while with the depo shot, it should clear up by the time you get your next shot, in my case I spotted off and on for 2 weeks and then I lost my period all together, which I didn't mind. If you can't make it thru that go on the pill or other contraceptives, but if you're like me you don't want an IUD and you won't take the pill punctually, wait a while for the depo to adjust with your body/hormones.
    DomoniqueWS

    Answer by DomoniqueWS at 1:58 PM on Jan. 20, 2011

  • You can have light bleeding or spotting for MONTHS. I had 2 depo shots, meaning it was birth control for 6 months. And I had light pink bleeding pretty much everyday during that 6 months. I stopped taking it because of that and then while my body adjusted again I had 3 heavy periods in 5 weeks before my cycles went back to normal.
    Mom2Jack04

    Answer by Mom2Jack04 at 2:14 PM on Jan. 20, 2011

  • I have been on depo for a little over a year, and i just stopped bleeding! It'd stop for a few days and then I'd spot for a few weeks....it's super frustrating, just make sure you let your doctor know, mine gave me estrodiol to help with my symptoms.....
    BabyBugsmama

    Answer by BabyBugsmama at 3:05 PM on Jan. 20, 2011

  • it is so frustrating. like i got the dang thing so me n hubby could do it witout gettin prego lol but cant do it cuz of the dang spottin :(
    mommyof3_21

    Comment by mommyof3_21 (original poster) at 4:31 PM on Jan. 20, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN